# SDR UALA2010110804126

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,001 hours, 8,003 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BETWEEN L2 DOOR  AND R2 DOOR INOPERATIVE. RELAMPED.
